Addits in time ordered product systems
Biljana Vujošević ()
Additional contact information
Biljana Vujošević: University of Belgrade
Indian Journal of Pure and Applied Mathematics, 2024, vol. 55, issue 1, 412-418
Abstract:
Abstract In this paper we observe the set of all continuous additive units (continuous addits) of the vacuum unit $$\omega $$ ω in the time ordered product system $${\textrm{I}\!\mathrm {\Gamma }}^{\otimes }(F)$$ I Γ ⊗ ( F ) , where F is a two-sided Hilbert module over the $$C^*$$ C ∗ -algebra $${\mathcal {B}}$$ B of all bounded operators acting on a Hilbert space of finite dimension. We prove that the set of all continuous addits of $$\omega $$ ω and $$F\oplus {\mathcal {B}}$$ F ⊕ B are isomorphic as Hilbert $${\mathcal {B}}-{\mathcal {B}}$$ B - B modules.
Keywords: Product systems; Hilbert $$C^*$$ C ∗ -modules; Time ordered product systems; Addits (search for similar items in EconPapers)
Date: 2024
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13226-023-00375-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:indpam:v:55:y:2024:i:1:d:10.1007_s13226-023-00375-5
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/13226
DOI: 10.1007/s13226-023-00375-5
Access Statistics for this article
Indian Journal of Pure and Applied Mathematics is currently edited by Nidhi Chandhoke
More articles in Indian Journal of Pure and Applied Mathematics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().